Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

female issues Quick question about b/c

Anonymous
Posted by Anonymous
  • 5 Replies

so I got my mirena taken out earlier this month. Since I have switched to the pill my breasts are sore, sprite makes me nauseous, I have had some very light pink spotting very light pink not enough to get in my underwear but I saw it on the toilet paper when I wiped. DH and I used comdoms well the first week after switching b/c and it's only been two weeks so I am sure I am not pregnant but I am wondering if this is a mental thing (don't judge me lol) or side effects of the pill. 

..... btw I know that you all are not doctors but if you have had this issue before please let me know  ..... THANKS!

Posted by Anonymous on Apr. 22, 2013 at 6:14 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
Anonymous
by Anonymous 1 - Original Poster on Apr. 22, 2013 at 6:19 PM

bump

ffpm10
by on Apr. 22, 2013 at 6:20 PM
Anytime you have sex, you could be pregnant.
Anytime you switch BC, side effects are a possibility.
Posted on CafeMom Mobile
Anonymous
by Anonymous 2 on Apr. 22, 2013 at 6:20 PM

My doctor told me after having Mirena removed to use back up birthcontrol for the first month of my pills.

Anonymous
by Anonymous 1 - Original Poster on Apr. 22, 2013 at 6:22 PM

this I know which is why I was asking if anyone else had experienced this. 

Quoting ffpm10:

Anytime you have sex, you could be pregnant.
Anytime you switch BC, side effects are a possibility.


Anonymous
by Anonymous 1 - Original Poster on Apr. 22, 2013 at 6:59 PM
No one ? Bump
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN